0
0 Cart (empty)
Acetylcysteine EG 600 mg x 10 Comprimés effervescents

Acetylcysteine EG 600 mg x 10 Comprimés effervescents

$9.25 Tax included
Delivery within 1 or 2 days

Indications

Chronic bronchitis

In chronic bronchitis (with maintenance of a minimum pulmonary function of ± 50% of the normal value), long-term treatment with acetylcysteine ​​is indicated to decrease the risk and severity of exacerbations.

Cystic fibrosis

In case of cystic fibrosis, oral therapy may complement aerosol therapy due to its greater flexibility

Acute respiratory tract disorders.

Offered as symptomatic treatment intended to thin mucous and mucopurulent secretions in upper and lower respiratory tract disorders

Reference
1286285
In Stock

Use

Chronic bronchitis

Adults and children> 7 years: 600 mg per day, in 1 to 3 divided doses

Children 2 to 7 years old: 400 mg (120 to 600 mg) per day in 2 or 3 divided doses

Cystic fibrosis

Adults and children> 6 years: 600 mg per day

Children 2 to 6 years old: 120 to 600 mg per day

Acute respiratory tract disorders

Adults and children> 7 years: 400 to 600 mg per day in 1 to 3 divided doses

Children 2 to 7 years old: 400 mg (120 to 600 mg) per day in 2 or 3 divided doses

Administration mode

Dissolve the necessary amount in half a glass of water or other non-alcoholic drink (e.g. milk, fruit juice)

The product once dissolved should be used immediately

In small children, the resulting solution can be administered using a spoon or mixed with a bottle.

Composition

Acetylcysteine ​​EG 600 mg, effervescent tablets

The active substance is acetylcysteine, corresponding to 600 mg per effervescent tablet.

The other ingredients are anhydrous citric acid - Sodium hydrogen carbonate - Aspartame - Lemon flavor.